Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 50

1

2

3

 

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:4 (2005) 443-461

 Central Limit Theorem for Functional of Jump Markov Processes

Nguyen Van Huu, Vuong Quan Hoang, and Tran Minh Ngoc

Abstract.  n this paper some conditions are given to ensure that for a jump homogeneous Markov process {X(t), t  0} the law of the integral functional of the process: T-1/2, converges to the normal law N(0,σ2) as , where φ is a mapping from the state space E into R.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013